# SDR AALA20150111006

- Difficulty date: January 11, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 41,791 hours, 17,175 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, WHEN AUTOPILOT WAS ENGAGED THE STABILIZER OUT OF TRIM LIGHT ILLUMINATED.  DIVERTED, EMERGENCY DECLARED AND LANDING UNEVENTFUL.  FOUND FIRST OFFICER`S COLUMN CUT OUT SWITCH WAS AT FAULT. REMOVED AND REPLACED THE SWITCH IAW AMM 27-41-51. SYSTEM CHECKED NORMAL.
